# SDR 2006UALA00161

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,344 hours, 28,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 EA CONFIRMED CRACKED RIVETS AROUND PERIMETER OF 1 LT, 2 LT, 3 LT & 5 LT FLIGHT DECK WINDOWS.  REPLACED CRACKED RIVETS PER SRM 51-40-02.
